MathSciNet Relay Station
MathSciNet bibliographic data
MR1646482 (2000c:49035) 49J52 (26B05)
Zhu, Qiji J. The equivalence of several basic theorems for subdifferentials. Set-Valued Anal. 6 (1998), no. 2, 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement